# SDR DALA2017090406621

- Difficulty date: September 2, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 84,578 hours, 11,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Unknown
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING INOPERATIVE.  REPLACED LIGHT SHROUD. SYSTEM OPERATION IS NORMAL.
